# SDR WTAA960080

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: M817142BC1
- Condition: Loose Wire
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - 'TAKEOFF FLAPS' AURAL WARNING ACTIVATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MX UNABLE TO DUPLICATE DISCREPANCY.  PRECAUTIONARY REPLACEMENT OF FLAP ANNUNCIATOR AURAL WARNING COMPUTER ACCOMPLISHED.  AURAL WARNING SYSTEM OPERATIONAL CHECK NORMAL ON GROUND AND DURING SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  PROBLEM REOCCURRED ON 4/20/96.  FOUND INTERMITTENT ELECTRICAL CONNECTION AT TERMINAL JUNCTION 2204.  REPAIRED AS REQUIRED.  (M)
